Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A finite element method for first-order hyperbolic systems

Author: Mitchell Luskin
Journal: Math. Comp. 35 (1980), 1093-1112
MSC: Primary 65N30; Secondary 65M15, 76N15
MathSciNet review: 583489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new finite element method is proposed for the numerical solution of a class of initial-boundary value problems for first-order hyperbolic systems in one space dimension. An application of our procedure to a system modeling gas flow in a pipe is discussed. Asymptotic error estimates are derived in the $ {L^2}$ norm in space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65M15, 76N15

Retrieve articles in all journals with MSC: 65N30, 65M15, 76N15

Additional Information

PII: S 0025-5718(1980)0583489-2
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia